# SDR RAIA950505

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: A218C14
- Condition: Out Of Adj
- Location: Rt Eng
- Part time: 7,649 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7418 - RT ENGINE RPM ACCELERATED TO 104 PERCENT RPM AND STAYED THERE FOR ABOUT 5 SECONDS THEN CAME DOWN TO 103 PERCENT.  MAINTENANCE ADJUSTED RT ENGINE ADJUSTMENT SCREWS X AND V AND FLIGHT IDLE FUEL FLOW.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
